# SDR DALA2016043003492

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Scratched
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON 1338 TEE LOWER SECTION BETWEEN LONGER ON 29LT AND 30 AFT SURFACE AT AAC.  TEE "CAP" BETWEEN LONGERON 23RT TO 23LT FROM BS 1338 WAS REPLACED IAW SRM 51-30-2 , 51-30-5 AND 53-03D PARA 32, FIG 37A.
